# SDR SWAA2012122610830

- Difficulty date: December 21, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 75,605 hours, 65,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 65C27093
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVERWING CAPT'S SIDE LOOSE.  RE-SECURED SIGN CHECK GOOD PER M/M.
